# SDR YENA2024052900793

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 71,435 hours, 25,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frm 23 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL FINDING. DENT ON LH FUSELAGE SKIN AT FR23 AND 1.5" ABOVE STRG 22; (RESOLVED ON W/O: 1283758 TASKCARD: NR-00004) REF MEXICANA WO 1310910, 1283758, NRC 00230. DENT ON LH FUSELAGE SKIN AT FR 23 AND 1.5" ABOVE ON STGR 22 WAS REPAIRED IAW A320-SRM 53-11-11-300-041. REV 148. REPAIR IS PERM CAT B. INSPECTION REQUIRED AT 60,000FC / 20,00FH FROM REPAIR EMBODIMENT WHICHEVER COMES FIRST IAW A320 SRI 53-11-11-205-037 REV 148 FUR A320-53-01295 ASSIGNED.
